MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 5.5 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 5.5 FR X 13 CM; CATHETER PERCUTANEOUS
Catalog Number CS-16553-E
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " the guidewire was found kinked after opening the package." prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The report that the guide wire kinked was confirmed through examination of the returned sample.The customer provided three photos for analysis; the photos show the guide wire with a kink towards the distal j-bend.The customer returned one swg within its advancer and product lidstock for analysis.The product tray was not returned.No signs of use were observed on the returned sample.Visual analysis confirmed that there was one kink due to offset coils towards the distal j-bend of the guide wire.The distal j-bend was not misshapen and was intact.Microscopic examination confirmed the defect.Both welds were present and were observed to be full and spherical.The kink in the guide wire was located 10mm via calibrated ruler from the distal tip.The overall length of the guide wire measured 454mm via calibrated ruler which was within the specification of 449.2-458.8 mm per guide wire product drawing.The outer diameter (od) of the guide wire measured 0.436mm via calibrated micrometer which was within the specification of 0.432-0.457 mm per guide wire product drawing.Functional inspection was performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through a lab inventory ars/21ga introducer needle assembly to functionally test the guide wire.Resistance was met at the site of kinking, however; the undamaged portions of the guide wire passed through both components with minimal resistance.The instructions-for-use (ifu) provided with the kit warns the user, "do not use if package is damaged".Based on the condition of the guide wire, comments from the manufacturing unit and the customer report, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #.Udi related data quality updates only.

Brand Name
ARROW CVC SET: 3-LUMEN 5.5 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18215261
Report Number3006425876-2023-01142
Device Sequence Number6721220
Product Code DQY
UDI-Device Identifier30801931122981
UDI-Public(01)30801931122981(11)210507(17)250430(10)71F21E0347(21)
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberCS-16553-E
Device Lot Number71F21E0347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer12/18/2023
Not provided
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/19/2023
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown